Providing NHS services

Providing NHS services

Junior Suspension 10

IbuProfen Junior Suspension 100mg/5ml 10pcs

For the reducton of fever (including post immunisation fever) and for the relief of mild to moderate pain such as headache, sore throat, teething pain and toothache, cold and flu symptoms and minor aches and sprains.

£2.29


All Inclusive Service

Next-Day Delivery

UK-Registered Pharmacy

Discreet Packaging


Product details

Junior Ibuprofen Suspension 100mg/5ml

Effective relief of pain and fever, colour and sugar free orange flavour.

Junior Ibuprofen Suspension

For the reducton of fever (including post immunisation fever) and for the relief of mild to moderate pain such as headache, sore throat, teething pain and toothache, cold and flu symptoms and minor aches and sprains.

Please read the enclosed leaflet carefully before using this product.

Ingredients

Ingredients Each 5ml contains: Ibuprofen 100mg as the active ingredient. Also contains Liquid Maltitol (E965), Sodium Methylparahydroxybenzoate (E219) and Sodium Propylparahydroxybenzoate (E217) See enclosed leaflet for futrther advice

Size
100ml

Dosage
For oral use. SHAKE WELL BEFORE EACH USE.

A spoon is provided to measure doses of 2.5ml or 5ml, as required. Do not give to a child weighing less than 5kg.

Children over 7 years: Two 5ml spoonfuls to be given 3 times a day.

Children 4 to 7 years: One 5ml spoonful plus one 2.5ml spoonful (7.5ml) to be given 3 times a day.

Children 1 to 4 years: One 5ml spoonful to be given 3 times a day.

Infants 6 months to 1 year: One 2.5ml spoonful to be given 3-4 times a day.

If your child’s symptoms persist for more than 3 days, or if new symptoms occur, talk to your doctor.

Babies 3 to 6 months: One 2.5ml spoonful to be given 3 times a day.

Do not give to babies aged 3 to 6 months for more than 24 hours.

• Doses should usually be given every 6-8 hours, preferably with or after food.

• Do not give more often than every 4 hours.

• Do not exceed 4 doses in any 24 hour period.

Do not give to children under 3 months except for post-immunisation fever: One 2.5ml spoonful may be given followed by one further 2.5ml spoonful 6 hours later if necessary. No more than 2 doses should be given in 24 hours. If fever is not reduced, talk to your doctor. For short-term use only.

DO NOT EXCEED THE STATED DOSE.

Storage

Do not store above 25ºC Store in the original container.

Packaging
Recycled Carton board carton

Glass bottle

Recycled paper label -glued

Plastic – PP spoon

Recycled paper leaflet

Plastic – PP cap

Providing NHS services

How to Find Us

Visit us at:
158 Oxford Road
Cowley, Oxford, OX4 2LA
Contact us at:
info@ahmeysclinic.com
01865 689 149

Join over 1000's of patients who choose Ahmey's